# SDR VPQA2014FA0000083

- Difficulty date: February 13, 2014
- Submitted: February 18, 2014
- Operation: Air carrier
- Aircraft: N826GC
- Make and model: Raythn HAWKER800
- Aircraft serial: 258263
- Aircraft time: 6,222 hours, 4,674 cycles
- Engine: Garrtt TFE7312B
- System (JASC): 7600 · Engine Controls
- Part: Throttle Switch
- Part number: 258CX2131AAND3A
- Part serial: NSN
- Condition: Weak
- Location: Cockpit
- Part time: 6,222 hours, 4,674 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 T/R FAILED TO DEPLOY UPON LANDING.  FOUND NR 2 T/R PIGGY BACK POSITION SWITCH, PN 25-8CX213-1A, HARNESS WIRES BROKEN AT ADEL SECURING POINT DEEP WITHIN THE CENTER PEDESTAL. THE WIRES APPEAR TO HAVE BEEN EXPOSED TO THE ELEMENTS FOR SOMETIME DUE TO DISCOLORATION OF SOME OF THE COPPER STRANDS.  UPON INSTALLATION AND OPS CHECK OF NEW SWITCH, NO.1 T/R FAILED TO DEPLOY.  FOUND NR 1 PIGGY BACK POSITION SWITCH, PN 25-8CX213-3A, HARNESS WIRES BROKEN IN THE EXACT SAME LOCATION ON THE OPPOSITE SIDE OF THE CENTER PEDESTAL AS HARNESS.  AGAIN THE BROKEN STRANDS APPEAR TO HAVE BEEN EXPOSED TO THE ELEMENTS. THE TIGHT BEND OF BOTH HARNESSES AND THE REQUIRED MOVEMENT OF SAID HARNESSES LED TO THE FAILURE OF THE WIRES WITHIN. THIS IS THE ORIGINAL CONFIGURATION AND ROUTING OF THE HARNESSES SINCE AIRFRAME MANUFACTURE. INSPECTION C4, AREA F2, IN THE AFMS CONTAINS AN AREA INSPECTION OF THE CENTER PEDESTAL ALONG WITH ASSOCIATED LUBES AT 1600 HOUR INTERVALS.  HOWEVER SWITCH HARNESSES ARE NOT READILY VISIBLE THROUGH THE PANELS REFERENCED FOR REMOVAL, F11 AND F12, IN THE INSTRUCTIONS OF INSPECTION C4 (AREA F2).  INSPECTION C4, AREA F2, WAS LAST INSPECTED ON SEPTEMBER 24TH, 2010 AT 5,309.9 HOURS.
